Intra-anesthetic Problems - Anaphylactic and Anaphylactoid Reactions

Intra-anesthetic Problems - Anaphylactic and Anaphylactoid Reactions is a topic covered in the Clinical Anesthesia Procedures.

To view the entire topic, please or purchase a subscription.

Anesthesia Central is an all-in-one web and mobile solution for treating patients before, during, and after surgery. This collection of drug, procedures and test information is derived from Davis’s Drug, MGH Clinical Anesthesia Procedures, Pocket Guide to Diagnostic Tests, and MEDLINE Journals. Explore these free sample topics:

Anesthesia Central

-- The first section of this topic is shown below --

Anaphylaxis

Anaphylaxis is a life-threatening allergic reaction. It is initiated by antigen binding to preformed IgE antibodies on the surface of mast cells and basophils, which cause release of vasoactive substances (e.g., histamine, leukotrienes, prostaglandins, kinins, and platelet-activating factor). Anaphylaxis is characterized by an acute elevation in tryptase levels.

-- To view the remaining sections of this topic, please or purchase a subscription --